Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 601625, 10 pages
http://dx.doi.org/10.1155/2014/601625
Research Article

Secure Collaborative Key Management for Dynamic Groups in Mobile Networks

Department of Computer Engineering, Ajou University, Suwon 443-749, Republic of Korea

Received 29 March 2014; Accepted 31 July 2014; Published 21 August 2014

Academic Editor: Young-Sik Jeong

Copyright © 2014 Sukin Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukin Kang, Cheongmin Ji, and Manpyo Hong, “Secure Collaborative Key Management for Dynamic Groups in Mobile Networks,” Journal of Applied Mathematics, vol. 2014, Article ID 601625, 10 pages, 2014. https://doi.org/10.1155/2014/601625.